Die Ungleichung von Castelnuovo.

Henning Stichtenoth

Journal für die reine und angewandte Mathematik (1984)

  • Volume: 348, page 197-202
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Stichtenoth, Henning. "Die Ungleichung von Castelnuovo.." Journal für die reine und angewandte Mathematik 348 (1984): 197-202. <http://eudml.org/doc/152617>.

author = {Stichtenoth, Henning},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {inequality of Castelnuovo; Riemann-Roch theorem},
pages = {197-202},
title = {Die Ungleichung von Castelnuovo.},
url = {http://eudml.org/doc/152617},
volume = {348},
year = {1984},

AU - Stichtenoth, Henning
TI - Die Ungleichung von Castelnuovo.
JO - Journal für die reine und angewandte Mathematik
PY - 1984
VL - 348
SP - 197
EP - 202
KW - inequality of Castelnuovo; Riemann-Roch theorem
UR - http://eudml.org/doc/152617
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.